February  2021, 20(2): 915-931. doi: 10.3934/cpaa.2020297

The degenerate Monge-Ampère equations with the Neumann condition

1. 

School of Science, Nanjing University of Science and Technology, Nanjing 210094, China

2. 

School of Mathematics and Shing-Tung Yau Center of Southeast University, Southeast University, Nanjing 211189, China

* Corresponding author

Received  August 2020 Revised  October 2020 Published  December 2020

Fund Project: This work was supported by the National Natural Science Foundation of China (No. 11771214, No. 12001276).

In this paper, we study a priori derivative estimates (up to the second order) of solutions for the Monge-Ampère equation $ \det D^{2}u = f(x) $ with the Neumann boundary value condition, which are independent of $ \inf f $. Based on these uniform estimates, the existence and uniqueness of the global $ C^{1,1} $ solution to the Neumann problem of the degenerate Monge-Ampère equation are established under the assumption $ f^{\frac{1}{n-1}}\in C^{1,1}(\bar{\Omega}) $.

Citation: Juhua Shi, Feida Jiang. The degenerate Monge-Ampère equations with the Neumann condition. Communications on Pure & Applied Analysis, 2021, 20 (2) : 915-931. doi: 10.3934/cpaa.2020297
References:
[1]

Z. Błocki, Interior regularity of the degenerate Monge-Ampère equations, Bull. Austral. Math. Soc., 68 (2003), 81-92.  doi: 10.1017/S0004972700037436.  Google Scholar

[2]

Z. Błocki, Regularity of the degenerate Monge-Ampère equation on compact Kähler manifolds, Math. Z., 244 (2003), 153-161.  doi: 10.1007/s00209-002-0483-x.  Google Scholar

[3]

J. M. Bony, Principe du maximum dans les escapes de sobolev, C. R. Acad. Sci. Pair Sér, 265 (1967), A333–A336.  Google Scholar

[4]

L. A. Caffarelli, J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations, II: Complex Monge-Ampère equation and uniformly elliptic equations, Commun. Pure Appl. Math., 38 (1985) 209–252. doi: 10.1002/cpa.3160380206.  Google Scholar

[5]

L. A. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations I: Monge-Ampère equation, Comm. Pure Appl. Math., 37 (1984), 369-402.  doi: 10.1002/cpa.3160370306.  Google Scholar

[6]

L. A. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for the degenerate Monge-Ampère equation, Revista Math. Iberoamericana, 2 (1986), 19-27.  doi: 10.4171/RMI/23.  Google Scholar

[7]

S. Dinew, S. Pliś and X. Zhang, Regularity of degenerate Hessian equations, Calc. Var. Partial Differ. Equ., 58 (2019), 21pp. doi: 10.1007/s00526-019-1574-4.  Google Scholar

[8]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equation of Second Order, 2$^nd$ edition, Springer, Berlin, 1983.  Google Scholar

[9]

P. Guan, $C^{2}$ a priori estimates for degenerate Monge-Ampère equations, Duke Math. J., 86 (1997), 323-346.  doi: 10.1215/S0012-7094-97-08610-5.  Google Scholar

[10]

P. GuanN. S. Trudinger and X. J. Wang, On the Dirichlet problem for degenerate Monge-Ampère equations, Acta Math., 182 (1999), 87-104.  doi: 10.1007/BF02392824.  Google Scholar

[11]

H. Ishii and P. L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, J. Differ. Equ., 83 (1990), 26-78.  doi: 10.1016/0022-0396(90)90068-Z.  Google Scholar

[12]

F. Jiang and N. S. Trudinger, Oblique boundary value problems for augmented Hessian equation III, Commun. Partial Differ. Equ., 44 (2019), 708-748.  doi: 10.1080/03605302.2019.1597113.  Google Scholar

[13]

F. JiangN. S. Trudinger and N. Xiang, On the Neumann problem for Monge-Ampère type equations, Canad. J. Math., 68 (2016), 1334-1361.  doi: 10.4153/CJM-2016-001-3.  Google Scholar

[14]

F. Jiang, N. Xiang and J. Xu, Gradient estimates for Neumann boundary value problem of Monge-Ampère type equations, Commun. Contemp. Math., 19 (2017), 1650041, 16pp. doi: 10.1142/S0219199716500413.  Google Scholar

[15]

N. V. Krylov, Smoothness of the payoff function for a controllable diffusion process in a domain, Math. USSR Izv., 34 (1990), 65-95.  doi: 10.1070/IM1990v034n01ABEH000603.  Google Scholar

[16]

P. L. LionsN. S. Trudinger and J. Urbas, The Neumann problem for equations of Monge-Ampère type, Commun. Pure Appl. Math., 39 (1986), 539-563.  doi: 10.1002/cpa.3160390405.  Google Scholar

[17]

S. Y. Li, Oblique boundary value problems for Monge-Ampère equations, Pacific J. Math., 190 (1999), 155-172.  doi: 10.2140/pjm.1999.190.155.  Google Scholar

[18]

X. MaG. Qiu and J. Xu, Gradient estimates on Hessian equations for Neumann problem, Sci. Sin. Math. (Chinese), 46 (2016), 1117-1126.   Google Scholar

[19]

X. Ma and G. Qiu, The Neumann problem for Hessian equations, Commun. Math. Phys., 36 (2019), 1-28.  doi: 10.1007/s00220-019-03339-1.  Google Scholar

[20]

N. S. Trudinger, On degenerate fully nonlinear elliptic equations in balls, Bull. Aust. Math. Soc., 35 (1987), 299-307.  doi: 10.1017/S0004972700013253.  Google Scholar

[21]

N. S. Trudinger and J. Urbas, On the second derivative estimates for equations of Monge-Ampère type, Bull. Austral. Math. Soc., 30 (1984), 321-334.  doi: 10.1017/S0004972700002069.  Google Scholar

[22]

J. Urbas, The oblique boundary value problem for equations of Monge-Ampère type in $\mathbb{R}^2$, Miniconference on geometry and partial differential equations, Austral. Nat. Univ., 12 (1987), 171-195.   Google Scholar

[23]

J. Urbas, Oblique boundary value problems for Monge-Ampère type, Calc. Var. Partial Differ. Equ., 7 (1998), 13-39.  doi: 10.1007/s005260050097.  Google Scholar

[24]

X. J. Wang, Some counterexamples to the regularity of Monge-Ampère equations, Proc. Amer. Math. Soc., 123 (1995), 841-845.  doi: 10.2307/2160809.  Google Scholar

[25]

X. J. Wang, Oblique derivative problem for equations of Monge-Ampère type, Chinese J. Contemp. Math., 13 (1992), 13-22.   Google Scholar

show all references

References:
[1]

Z. Błocki, Interior regularity of the degenerate Monge-Ampère equations, Bull. Austral. Math. Soc., 68 (2003), 81-92.  doi: 10.1017/S0004972700037436.  Google Scholar

[2]

Z. Błocki, Regularity of the degenerate Monge-Ampère equation on compact Kähler manifolds, Math. Z., 244 (2003), 153-161.  doi: 10.1007/s00209-002-0483-x.  Google Scholar

[3]

J. M. Bony, Principe du maximum dans les escapes de sobolev, C. R. Acad. Sci. Pair Sér, 265 (1967), A333–A336.  Google Scholar

[4]

L. A. Caffarelli, J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations, II: Complex Monge-Ampère equation and uniformly elliptic equations, Commun. Pure Appl. Math., 38 (1985) 209–252. doi: 10.1002/cpa.3160380206.  Google Scholar

[5]

L. A. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations I: Monge-Ampère equation, Comm. Pure Appl. Math., 37 (1984), 369-402.  doi: 10.1002/cpa.3160370306.  Google Scholar

[6]

L. A. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for the degenerate Monge-Ampère equation, Revista Math. Iberoamericana, 2 (1986), 19-27.  doi: 10.4171/RMI/23.  Google Scholar

[7]

S. Dinew, S. Pliś and X. Zhang, Regularity of degenerate Hessian equations, Calc. Var. Partial Differ. Equ., 58 (2019), 21pp. doi: 10.1007/s00526-019-1574-4.  Google Scholar

[8]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equation of Second Order, 2$^nd$ edition, Springer, Berlin, 1983.  Google Scholar

[9]

P. Guan, $C^{2}$ a priori estimates for degenerate Monge-Ampère equations, Duke Math. J., 86 (1997), 323-346.  doi: 10.1215/S0012-7094-97-08610-5.  Google Scholar

[10]

P. GuanN. S. Trudinger and X. J. Wang, On the Dirichlet problem for degenerate Monge-Ampère equations, Acta Math., 182 (1999), 87-104.  doi: 10.1007/BF02392824.  Google Scholar

[11]

H. Ishii and P. L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, J. Differ. Equ., 83 (1990), 26-78.  doi: 10.1016/0022-0396(90)90068-Z.  Google Scholar

[12]

F. Jiang and N. S. Trudinger, Oblique boundary value problems for augmented Hessian equation III, Commun. Partial Differ. Equ., 44 (2019), 708-748.  doi: 10.1080/03605302.2019.1597113.  Google Scholar

[13]

F. JiangN. S. Trudinger and N. Xiang, On the Neumann problem for Monge-Ampère type equations, Canad. J. Math., 68 (2016), 1334-1361.  doi: 10.4153/CJM-2016-001-3.  Google Scholar

[14]

F. Jiang, N. Xiang and J. Xu, Gradient estimates for Neumann boundary value problem of Monge-Ampère type equations, Commun. Contemp. Math., 19 (2017), 1650041, 16pp. doi: 10.1142/S0219199716500413.  Google Scholar

[15]

N. V. Krylov, Smoothness of the payoff function for a controllable diffusion process in a domain, Math. USSR Izv., 34 (1990), 65-95.  doi: 10.1070/IM1990v034n01ABEH000603.  Google Scholar

[16]

P. L. LionsN. S. Trudinger and J. Urbas, The Neumann problem for equations of Monge-Ampère type, Commun. Pure Appl. Math., 39 (1986), 539-563.  doi: 10.1002/cpa.3160390405.  Google Scholar

[17]

S. Y. Li, Oblique boundary value problems for Monge-Ampère equations, Pacific J. Math., 190 (1999), 155-172.  doi: 10.2140/pjm.1999.190.155.  Google Scholar

[18]

X. MaG. Qiu and J. Xu, Gradient estimates on Hessian equations for Neumann problem, Sci. Sin. Math. (Chinese), 46 (2016), 1117-1126.   Google Scholar

[19]

X. Ma and G. Qiu, The Neumann problem for Hessian equations, Commun. Math. Phys., 36 (2019), 1-28.  doi: 10.1007/s00220-019-03339-1.  Google Scholar

[20]

N. S. Trudinger, On degenerate fully nonlinear elliptic equations in balls, Bull. Aust. Math. Soc., 35 (1987), 299-307.  doi: 10.1017/S0004972700013253.  Google Scholar

[21]

N. S. Trudinger and J. Urbas, On the second derivative estimates for equations of Monge-Ampère type, Bull. Austral. Math. Soc., 30 (1984), 321-334.  doi: 10.1017/S0004972700002069.  Google Scholar

[22]

J. Urbas, The oblique boundary value problem for equations of Monge-Ampère type in $\mathbb{R}^2$, Miniconference on geometry and partial differential equations, Austral. Nat. Univ., 12 (1987), 171-195.   Google Scholar

[23]

J. Urbas, Oblique boundary value problems for Monge-Ampère type, Calc. Var. Partial Differ. Equ., 7 (1998), 13-39.  doi: 10.1007/s005260050097.  Google Scholar

[24]

X. J. Wang, Some counterexamples to the regularity of Monge-Ampère equations, Proc. Amer. Math. Soc., 123 (1995), 841-845.  doi: 10.2307/2160809.  Google Scholar

[25]

X. J. Wang, Oblique derivative problem for equations of Monge-Ampère type, Chinese J. Contemp. Math., 13 (1992), 13-22.   Google Scholar

[1]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2619-2633. doi: 10.3934/dcds.2020377

[2]

Hongjie Dong, Xinghong Pan. On conormal derivative problem for parabolic equations with Dini mean oscillation coefficients. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021049

[3]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[4]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021104

[5]

Chenjie Fan, Zehua Zhao. Decay estimates for nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3973-3984. doi: 10.3934/dcds.2021024

[6]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[7]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3555-3577. doi: 10.3934/dcds.2021007

[8]

Anton Schiela, Julian Ortiz. Second order directional shape derivatives of integrals on submanifolds. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021017

[9]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[10]

Amira Khelifa, Yacine Halim. Global behavior of P-dimensional difference equations system. Electronic Research Archive, , () : -. doi: 10.3934/era.2021029

[11]

Jiangang Qi, Bing Xie. Extremum estimates of the $ L^1 $-norm of weights for eigenvalue problems of vibrating string equations based on critical equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3505-3516. doi: 10.3934/dcdsb.2020243

[12]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[13]

Guanming Gai, Yuanyuan Nie, Chunpeng Wang. A degenerate elliptic problem from subsonic-sonic flows in convergent nozzles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021070

[14]

Agnid Banerjee, Ramesh Manna. Carleman estimates for a class of variable coefficient degenerate elliptic operators with applications to unique continuation. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021070

[15]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[16]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[17]

Marcel Braukhoff, Ansgar Jüngel. Entropy-dissipating finite-difference schemes for nonlinear fourth-order parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3335-3355. doi: 10.3934/dcdsb.2020234

[18]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[19]

Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3271-3278. doi: 10.3934/dcdsb.2020227

[20]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (57)
  • HTML views (71)
  • Cited by (0)

Other articles
by authors

[Back to Top]